Communications in Mathematical Physics

On the existence of $n$-geodesically complete or future complete solutions of Einstein's field equations with smooth asymptotic structure

Helmut Friedrich

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 107, Number 4 (1986), 587-609.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116232

Mathematical Reviews number (MathSciNet)
MR0868737

Zentralblatt MATH identifier
0659.53056

Subjects
Primary: 83C05: Einstein's equations (general structure, canonical formalism, Cauchy problems)
Secondary: 53C50: Lorentz manifolds, manifolds with indefinite metrics 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx] 83C20: Classes of solutions; algebraically special solutions, metrics with symmetries

Citation

Friedrich, Helmut. On the existence of $n$-geodesically complete or future complete solutions of Einstein's field equations with smooth asymptotic structure. Comm. Math. Phys. 107 (1986), no. 4, 587--609. https://projecteuclid.org/euclid.cmp/1104116232


Export citation